# SDR SWAA2014032426462

- Difficulty date: February 28, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 85,841 hours, 69,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BETWEEN BS 500C+3 TO BS 500C+5.1, STRINGER 1R.  REPAIRED SKIN IAW SRM.
